Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Is taking ipill on 4th day of period harmful ?

My wife started his periods on 8th mar and ends on ends on 11th march, we make a unsafe sex on 14th and she took a i pill on 16th,from 22 night a little blidding started and she fill un comfort . she is 28. is there any problem.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi! welcome to vaginal bleeding is a side effect with Ipill and should clear by next period.i-pill might also cause the next period to come early or later than normal. But if the periods are delayed by more than a week, it is recommended to go in for a pregnancy test.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor